# SDR F3LA2012003070719

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 30,142 hours, 15,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: MAIN CABIN FRAME 68 FLOOR PANEL FASTENER HOLES BETWEEN V1292, FLOORBEAM HAS CORROSION. BLENDED OUT CORROSION IAW SRM 51-73-00 PARAGRAPH 5. FOUND TO BE WITHIN LIMITS IAW SRM 53-00-14, FIGURE 101, SHEET 1.
